Day5 chest burning, 100's of blisters. 2nd 5weeks ago, day 2 burning mouth syndrome. Horrible sore throat, earaches, headaches, flu like. Awful. 3rd shot 4 weeks later. In 3 hours I could not speak or breathe. Gasping. 911 to hospital I am still here..lost 47 pounds, not trying to. Viral infection in lungs and sores in mouth and nose.They have me on oxygen, 80 mg prednisone, updrafts every 3 hours, Tylenol, migraine meds. Anti nausea meds. And the list goes on. Remember I still have huge blisters that won't heal and burning mouth syndrome, now teeth are loosening. Most of my hair fell out. And I think one of the worst things is "if" I live through this no one knows how to keep me going for it's duration in my body. What 2 months in ICU? For 4 days life looked good, now I don't know if I have a life left. Oh PS unbelievable back and body pain and while coughing for air did a fracture in my back. I guess fractures are common on this. Anyone having this nightmare? And any ideas how long before it is out of me?
Xolair what a nightmare. 59yr old wom... - British Lung Foun...
British Lung Foundation
So sorry to read what you are going through and cannot believe you kept having more injections when you were displaying allergic symptoms. Sorry I can't help but know you are in the best place. Hope you start to improve very soon. With best wishes. Joyce
Thank you, I can't believe I did it either. But when faced with mortality the Dr felt my body might adapt and I could have some good times left to enjoy. Things are declining here at hospital which is only more frustrating because each new Dr or team that steps in has never heard of this med and no idea what to do. Lung infection worse and up to 100 mg prednisone. It has been very kind of all who are making me feel I'm not alone.
That's awful,I realy feel for you.Like Joyce I can only hope you start to improve soon.
I'm afraid I don't understand about it,I only hope your Doctor gives you a good explanation,you deserve that.Best of luck with it all.love Wendells xxx
Hi dawnza nice to met you and welcome to the site. You are going through a horrible time at the moment aren't you and I am so sorry you are suffering so much. I don't know anything about your illness but I am sure others will be in soon who do. Just wanted to say hi and let you know I am thinking about you. Take care. xx
hi dawnza, oh my goodness what a horrible time to be going through, i quickly looked up xolair, it is an omalizumab injection, for allergic asthma sufferers who cant get relief from other meds. and it looks like this injection is not agreeing with you at all. i wish i could offer help or advise, but like others have no knowledge of this.and again like the others are thinking and praying for you at this time...at least you are in hospital, where im sure they will be seriously looking into your case, and hopefully your nightmare will have a happier ending, and you soon recover,,,,.welcome to the site dawnza, please keep us informed,,,,, best wishes ,jimmy xxx
Hi Dawnza you poor thing our prayers and best wishes go out to you ,I dont know if yopu are able ,but if you could please explain the (Burning Mouth syndrome)I also have a burning in my mouth and gums swollen once in a while ,but have been told these are the after affects of some of the pills I am taking ,if you cant reply I will understand ,maybe others have experienced similer affects ?Get well soon .Best wishes .Thomlin
Hi, thank you for being so kind. Ear, Eye etc Dr calls it BMS. You are right about the medicine connect in most cases. The should also ck your iron levels and he told me to take a good multi vitamin w iron and B-50 every day. Still doing that but has not helped. BP pills have this side effect a lot . like losartan which can be on its own or combined as in hyzaar. It feels like I took a bite of microwaved food and the inside scallded my pallette. Also to gums behind and around teeth raw. Tongue is sensitive and you will usually have a metallic taste that you can't get rid of. From the pallet and tongue it burns down the throat. . Dr says it is very red looking and inflamed. Very true I spend 20 hours a day slowly swallowing cold drinks. All of the inflammation causes gum disease quickly and then go your teeth. Some suggest using biotene to moisturize the mouth to sooth. it does not help. Plus you have to watch out for fast developing white spots, infection or cancer. Nothing tastes right and the pain is BAD. The bigger problem is when off the offending med it may still stay with you. Damage already done. I pray it won't last but WHO knows. Ck out a BMS site, not good. I want to thank everyone for making me feel that I am not alone. Today things got worse, upped prednisone too 100 mg, lung infection from xolair so disgusting. It is thick green and smells like vowel puss. Bring on more antibiotics. Nothing left to take as breathing fails, I should have stayed at my last status and worked more on increasing lung function through exercise. I have done that before and should have again. There really is no easy fix to any problem. We are so used to instant answers and resolution, but in reality if I had dropped 40 pounds and did a pulmonary rehab or rehabbed myself it would have been hard work. Well now I am looking at darkness ahead. . sorry, I guess I wanted that quick fix. Never mind it is$1900 an injection plus in US must be given in a hospital setting, add more bills and most insurances won't cover the drug, especially on the first try. It's a fight all the way.And if you win you lose. So please remember everyone that even if it's working now when will they and how bad can it get. PS sinuses made much worse, and ears keep crackling like swimmers ear with pain.. Vertigo so now I have a walker. Will add new changes if possible as they happen. Tired now. Very flu like.
Hi Dawnza, What a horrible experience your going through. I don't know what to say except I hope things get better for you soon. x
We all feel for you. I hope they can stop the allergic reaction quickly. all our warmth and prayer for a complete recovery to all your ailments. I hope you won't have to stay too long in ICU. Gentle hug, so it's only friendly and not painful!
Hi there Dawnza blimey what a rotten time for you ,you poor thing sounds dreadful! Do hope things start to improve for you soon.I have a couple of teeth that are on the wobble and was told this was down to the smoking.You have come to right place here for help and support people are very friendly please come back and let us know how you are doing?A big welcome to you and (((hugs))) and wishing you a very speedy recovery. Janexx
Oh my you have had awful reaction to it. My daughter has this injection every month as she has severe allergic asthma but shes had very good relief with it . I hope you get well and on something that works for you xxxx
Wow that is horrendous what you're going through. Hope you recover soon x
Thankyou for your reply dawnza ,my heart goes out to you as all the other members have said ,we all hope you improve .Best wishes Thomlin
Hope the docs get their act together,it's not fair to have to feel like you do,get well soon,there is hope?
keep chin up. Have had similar probs. with medication. Take care.
I know this post was a year ago and I hope now you are well. I'm getting my fourth injection tomorrow and dreading the side affects I'm getting. Sickness fatigue headache and generally out of it for days but my nurse seems to think it's working for me. Going to try me with anti sickness same time to see if that will help. So glad I'm not the only one with reaction. So lucky nowhere near as bad as yours x
Not what you're looking for?
You may also like...
th rt ush meds cause of the high steroids. Just finished those, still have a large blister on breast
I was diagnosed with copd in 2005. I was on life support for 2 days once, and for 13 days again...
ventilation first then changed to the one going in her mouth. Her condition got critical by then...
rescue inhaler every hour or so. My lung test showed 65 percent capacity and the meds have eased...
and ask. There are lots of meds available.
7) Listen to your own body and learn - you will know...